`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 8,Number 3,     May 2009

1

Equivalence of invariant measures and stationary statistical solutions for the autonomous globally modified Navier-Stokes equations   Pages : 785 - 802

P.E. Kloeden,  Pedro Marín-Rubio and José Real

 Abstract       Full Text      Related Articles

2

Exponential attractors for second order lattice dynamical systems   Pages : 803 - 813

Ahmed Y. Abdallah

 Abstract       Full Text      Related Articles

3

Global well-posedness and non-linear stability of periodic traveling waves for a Schrödinger-Benjamin-Ono system   Pages : 815 - 844

Jaime Angulo,  Carlos Matheus and Didier Pilod

 Abstract       Full Text      Related Articles

4

Classical limit for linear and nonlinear quantum Fokker-Planck systems   Pages : 845 - 870

Roberta Bosi

 Abstract       Full Text      Related Articles

5

Smooth control of nanowires by means of a magnetic field   Pages : 871 - 879

Gilles Carbou,  Stéphane Labbé and Emmanuel Trélat

 Abstract       Full Text      Related Articles

6

On the Cahn-Hilliard equation with irregular potentials and dynamic boundary conditions   Pages : 881 - 912

Gianni Gilardi,  A. Miranville and Giulio Schimperna

 Abstract       Full Text      Related Articles

7

Sharp threshold of global existence for the generalized Davey-Stewartson system in $R^2$   Pages : 913 - 922

Zaihui Gan,  Boling Guo and Jian Zhang

 Abstract       Full Text      Related Articles

8

Global existence for nonlinear parabolic equations with a damping term   Pages : 923 - 953

Daniela Giachetti and Maria Michaela Porzio

 Abstract       Full Text      Related Articles

9

Generalized solutions for the abstract singular Cauchy problem   Pages : 955 - 976

Hernan R. Henriquez

 Abstract       Full Text      Related Articles

10

Magnetic vortices for a Ginzburg-Landau type energy with discontinuous constraint. II   Pages : 977 - 998

Hassen Aydi and Ayman Kachmar

 Abstract       Full Text      Related Articles

11

Precise range of the existence of positive solutions of a nonlinear, indefinite in sign Neumann problem   Pages : 999 - 1018

Vladimir Lubyshev

 Abstract       Full Text      Related Articles

12

A min-max principle for non-differentiable functions with a weak compactness condition   Pages : 1019 - 1029

Roberto Livrea and Salvatore A. Marano

 Abstract       Full Text      Related Articles

13

Pairs of positive solutions for $p$--Laplacian equations with combined nonlinearities   Pages : 1031 - 1051

Sophia Th. Kyritsi and Nikolaos S. Papageorgiou

 Abstract       Full Text      Related Articles

14

Polynomial solutions of linear partial differential equations   Pages : 1053 - 1065

Eugenia N. Petropoulou and Panayiotis D. Siafarikas

 Abstract       Full Text      Related Articles

15

On global regularity of incompressible Navier-Stokes equations in $\mathbf R^3$   Pages : 1067 - 1072

Keyan Wang

 Abstract       Full Text      Related Articles

16

Well-posedness and stability of classical solutions to the multidimensional full hydrodynamic model for semiconductors   Pages : 1073 - 1092

Jiang Xu

 Abstract       Full Text      Related Articles

17

A quasilinear thermoviscoelastic system for shape memory alloys with temperature dependent specific heat   Pages : 1093 - 1115

Shuji Yoshikawa,  Irena Pawłow and Wojciech M. Zajączkowski

 Abstract       Full Text      Related Articles

18

$L^2$-concentration phenomenon for Zakharov system below energy norm II   Pages : 1117 - 1132

Sijia Zhong and Daoyuan Fang

 Abstract       Full Text      Related Articles